# SDR CALA2015030493195

- Difficulty date: March 2, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N777FD
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 74,961 hours, 27,300 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM CORRODED AT BS 324 BETWEEN RBL 40R - 64R.  REMOVED DAMAGED SECTION OF T CAP.  FABRICATED & INSTALLED T CAP SPLICE REPAIR ANGLES & STRAPS IAW REO G16382 REV A & SRM 53-10-08 REPAIR 1 IAW ECRA 5310-05795 THIS IS A CAT B REPAIR.  THE THRESHOLD FOR THE INITIAL INSPECTION IS 37,500 PTC.  AIRPLANE SOLD AS IS ON 09 JUL 2014.  BUYER WAS AWARE OF THIS ITEM PRIOR TO SALE BEING FINALIZED.
